# SDR 2002F00933

- Difficulty date: September 11, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 991446110
- Part serial: 118B
- Condition: Failed
- Location: Landing Gear
- Part time: 1,162 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 18,000 FEET LIGHT THUMP AND LANDING GEAR UNLOCK LIGHT ILLUMINATED.  THIS HAPPENED TWICE MORE AT 10,000 FEET AND 6,000 FEET.  AIRCRAFT LANDED WITHOUT INCIDENT IN PBI.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL VALVE AND APPROVED THE A/C FOR RETURN TO SERVICE.  (M)
